# SDR SWAA030877

- Difficulty date: April 18, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 31,578 hours, 27,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED ( 2 EA ) AT BS 178, WL201 AT LBL 5.5 & BS 178, WL 213 AT RBL 6.5.   REPAIRED BULKHEAD WEB PER SRM.
